Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe vaginal itching and irritation after Isoniazid, b-e. No relief with Monostat7, candida. Is it side effect?

I have been taking Isoniazid 300 and a b-6 everyday for 2 months, just started by 3rd month. I started having vaginal itching and irritation on the second month of treatment.I used OTC Monostat7, completed it. Went to Gyn dr she dx me with candida gave me meds but still no relieve! I was wondering if this was a side effect of the med? I have not has this problem in the past....Please help!!
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
isoniazid sometimes can cause itching as a side effect that may be one cause for your symptoms,
other possibility is vaginal infection,
your doctor might have suspected fungal infection and given treatment for that,
sometimes there is chance for mixed infection,
so you better undergo culture and sensitivity of the swab from the vaginal discharge and take treatment accordingly.
also discuss the possibility of drug's side effect with your doctor.
take care.
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor